MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Catalog Number 04P54-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.Complaint activity for the likely cause lot was determined to be normal.Testing of panels which mimic patient samples using in-house retained kits of lot 67302fn00 stored at the recommended storage condition was performed; all specifications were met indicating that the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the customer observation.A malfunction was identified as the device failed to meet performance specifications or otherwise perform as intended at the customer site; however, no product deficiency was identified.
 
Event or Problem Description
The customer stated that a weak (b)(6) architect (b)(6) result was generated for a patient on (b)(6) 2017.The sample retested (b)(6) and confirmed (b)(6) using the architect (b)(6) qualitative confirmatory assay.The same patient was redrawn the following day and the result was (b)(6).The sample was sent to another laboratory and the result was (b)(6).No adverse impact to patient management was reported.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key6570019
Report Number3008344661-2017-00043
Device Sequence Number19058742
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public(01)00380740007799(17)170429(10)67302FN00
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2017
Device Catalogue Number04P54-25
Device Lot Number67302FN00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Initial Report FDA Received Date05/16/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; LIST 03M74-02, SERIAL (B)(4)